Alert archive / New Jersey / Special Marine Warnings in 2014
Special Marine Warning 71, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Sep 6, 2014, 5:26 PM EDT. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2014, 5:26 PM EDT (21:26 UTC)
- Expired
- Sep 6, 2014, 6:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1867 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
887
WHUS51 KPHI 062126
SMWPHI
ANZ450-062230-
/O.NEW.KPHI.MA.W.0071.140906T2126Z-140906T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
526 PM EDT SAT SEP 6 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND MANASQUAN INLET
NJ OUT TO 20 NM...
INCLUDING MONMOUTH BEACH...SANDY HOOK REEF...SEA BRIGHT AND SEA
GIRT REEF...
* UNTIL 630 PM EDT
* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 5 NM WEST
OF MONMOUTH BEACH...OR ABOUT OVER FAIR HAVEN...MOVING EAST AT 10
KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
OVER MONMOUTH BEACH BY 550 PM EDT
3 NM SOUTH OF SEA BRIGHT BY 555 PM EDT
4 NM SOUTH OF SANDY HOOK REEF BY 600 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHEAST NEW JERSEY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR
DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND EASTERN
PENNSYLVANIA.
&&
LAT...LON 4027 7367 4021 7365 4018 7366 4011 7403
4018 7402 4019 7406 4020 7404 4019 7401
4032 7398 4030 7401 4032 7401 4032 7405
4037 7399 4038 7401 4034 7409 4036 7409
4040 7403 4039 7400 4044 7397
TIME...MOT...LOC 2126Z 267DEG 12KT 4031 7408
$$
SFJ1 follow-up statement
592
FZUS71 KPHI 062152
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 PM EDT SAT SEP 6 2014
ANZ450-062230-
/O.CON.KPHI.MA.W.0071.000000T0000Z-140906T2230Z/
552 PM EDT SAT SEP 6 2014
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 630 PM EDT...
FOR THE FOLLOWING AREA...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING MONMOUTH BEACH...SANDY HOOK REEF...SEA BRIGHT AND SEA GIRT
REEF...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
OVER MONMOUTH BEACH...MOVING EAST AT 10 KNOTS.
THIS STRONG THUNDERSTORM WILL BE NEAR
4 NM SOUTH OF SANDY HOOK REEF BY 600 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHEAST NEW JERSEY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR
DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND EASTERN
PENNSYLVANIA.
&&
LAT...LON 4027 7367 4021 7365 4018 7366 4011 7403
4018 7402 4019 7406 4020 7404 4019 7401
4032 7398 4030 7401 4032 7401 4032 7405
4037 7399 4038 7401 4034 7409 4036 7409
4040 7403 4039 7400 4044 7397
TIME...MOT...LOC 2152Z 267DEG 12KT 4031 7397
$$
SFJWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Sep 6, 3:44 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Sep 6, 3:44 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT SAT SEP 6 2014 .SYNOPSIS... A STRONG COLD FRONT APPROACHING FROM THE NORTHWEST WILL PASS THROUGH OUR REGION TONIGHT FOLLOWED BY HIGH PRESSURE FOR SUNDAY INTO MONDAY. LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE MIDDLE ATLANTIC COAST ON MONDAY NIGHT AND TUESDAY BEFORE MOVING OUT TO SEA ON WEDNESDAY. A COLD FRONT IS EXPECTED TO APPROACH FROM THE NORTHWEST ON THURSDAY AND THURSDAY NIGHT AND IT SHOULD PASS THROUGH OUR REGION EARLY ON FRIDAY WITH ANOTHER AREA OF HIGH PRESSURE ARRIVING IN ITS WAKE. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... SHWRS AND TSTMS WILL BE WORKING THEIR WAY ACRS THE REGION AHEAD OF A CDFNT WHICH WILL MOVE THRU THE REGION TONIGHT. THE ENTIRE AREA HAS BEEN PLACED UNDER A SVR TSTM WATCH. THERE IS GOOD SHEAR, AND MOISTURE (WHICH IF ANY STEPS OUTSIDE YOU KNOW) WITH DEW PTS IN THE LWR 70S AND CAPE. HVY RAIN AND DAMAGING WIND LOOK TO BE THE MOST LIKELY HAZARDS. LATEST RADAR SHOWED INCREASING COVERAGE, MAINLY OVER NRN AND WRN AREAS, MOVING SLOWLY EWD. POPS WILL BE HIGHEST N AND W ERLY, AND SHIFT S AND EWD LATE. PRECIP CHCS WILL END N AND W AROUND MIDNIGHT AND IN ALL BUT THE EXTREME SRN AREAS BY DAYBREAK. BEHIND THE CDFNT, A NOTICEABLY COOLER AND MORE PLEASANT AMS IS IN STORE (MORE TYPICAL OF SEPTEMBER). && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... FOR SUN, A REFRESHING CHANGE WILL BE NOTICED BY ALL, WITH LESS HUMIDITY, COOLER TEMPS AND DRY WX EXPERIENCED BY ALL. THERE COULD STILL BE SOME LINGERING SHWRS ERLY IN THE EXTREME S, BUT A GENLY DRY DAY IS ANTICIPATED. HIGH TEMPS WILL BE IN THE UPPER 70S LWR 80S, VS THE UPR 80S AND 90S LIKE WE HAVE BEEN. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... SURFACE HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE SAINT LAWRENCE RIVER VALLEY AND NORTHERN NEW ENGLAND ON SUNDAY NIGHT. THE AIR MASS WILL LIKELY BRING DRY WEATHER CONDITIONS TO MOST OF OUR FORECAST AREA AT THAT TIME. HOWEVER, CLOUDS MAY BE ON THE INCREASE FROM THE SOUTH LATE ON SUNDAY NIGHT AND THERE IS A CHANCE OF RAIN IN SOUTHERN DELAWARE AND IN THE ADJACENT COUNTIES OF NORTHEASTERN MARYLAND TOWARD MONDAY MORNING OUT AHEAD OF OUR NEXT WEATHER SYSTEM. AN INVERTED SURFACE TROUGH IS FORECAST TO BE LOCATED ALONG THE SOUTHEAST COAST OF THE UNITED STATES ON MONDAY. MEANWHILE, A MID LEVEL SHORT WAVE TROUGH IS EXPECTED TO PASS ACROSS THE SOUTHEASTERN STATES AT THAT TIME. A SURFACE LOW IS ANTICIPATED TO DEVELOP ON THE INVERTED TROUGH ALONG THE NORTH CAROLINA COAST ON MONDAY NIGHT WITH ANOTHER LOW FORMING FARTHER OUT TO SEA BEYOND 70 WEST LONGITUDE. BOTH LOWS ARE FORECAST TO DRIFT OUT TO SEA. WHILE THE EASTERN LOW SHOULD NOT IMPACT OUR REGION, THE ONE CLOSE TO THE COAST WILL LIKELY HAVE SOME INFLUENCE ON OUR WEATHER. THERE IS STILL A BIT OF A SPREAD AMONG THE MODEL GUIDANCE. HOWEVER, THERE IS A GENERAL TREND OF SOME RAIN SPREADING INTO OUR REGION FROM THE OCEAN MAINLY FOR MONDAY INTO TUESDAY. THE GUIDANCE SEEMS TO SUGGEST A FAIRLY GOOD CHANCE FOR RAIN ON THE COASTAL PLAIN WITH A BIT MORE UNCERTAINTY FOR AREAS TO THE NORTHWEST. THE PRECIPITATION IS FORECAST TO MOVE OUR TO SEA ON TUESDAY NIGHT AND WEDNESDAY. AN ONSHORE FLOW FOR MONDAY, TUESDAY AND WEDNESDAY SHOULD KEEP HIGH TEMPERATURES MAINLY IN THE 70S DURING THE PERIOD. A DEVELOPING SOUTHERLY SURFACE FLOW FOR THURSDAY, AHEAD OF AN APPROACHING COLD FRONT, WILL DRAW WARM AIR INTO OUR REGION AT THAT TIME. IT SHOULD BE THE WARMEST DAY OF THE WORK WEEK WITH MAXIMUM TEMPERATURES IN THE 80S. THE INCREASING LOW LEVEL MOISTURE WILL HELP TO FUEL SHOWERS AND THUNDERSTORMS IN ADVANCE OF THE FRONTAL BOUNDARY FOR THURSDAY AFTERNOON INTO THURSDAY NIGHT. THE COLD FRONT IS ANTICIPATED TO ARRIVE EARLY ON FRIDAY WITH ANOTHER AREA OF HIGH PRESSURE FOLLOWING FOR LATE FRIDAY INTO SATURDAY. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDS ARE EXPECTED BEFORE AND AFTER ANY SHWRS AND TSTMS MOVE THRU THE INDIVIDUAL AIRPORTS. THE LATEST RADAR SHOWED SHWRS AND TSTMS MAINLY ACRS NRN AND WRN AREAS MOVING SLOWLY EWD. TIMING HAS BEEN RECENTLY ADJUSTED ALG AND N OF THE I-95 CORRIDOR TO BRING IN THE PRECIP A BIT SOONER, BASED ON LATEST RADAR TRENDS. EXPECT MVFR/IFR WITH STRONG GUSTY WINDS AND HEAVY RAIN IF AN INDIVIDUAL ARPT IS IMPACTED BY TSRA. A CDFNT WILL MOVE THRU THE REGION TONIGHT AND BEHIND THE CFP, THE WIND WILL BECOME NW AND USHER IN A COOLER AND MORE REFRESHING AMS. EXPECT VFR CONDS ON SUN, WITH NW WIND BECOMING NE WITH SPEEDS AROUND 10 KTS. OVERALL WIND SHOULD BE 10 KTS OR LESS OUTSIDE OF ANY SHRA/TSRA OR ANY OUTFLOW FROM SUCH STORMS. OUTLOOK... SUNDAY NIGHT...MAINLY VFR. MONDAY...MAINLY VFR WITH LIGHT RAIN SPREADING INTO THE REGION FROM THE SOUTH. MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH POSSIBLE MVFR CONDITIONS AT TIMES IN RAIN. TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR. WEDNESDAY NIGHT AND THURSDAY...VFR EXCEPT FOR LATE NIGHT AND EARLY MORNING LOW CLOUDS AND FOG. ALSO, THERE IS A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON THURSDAY. && .MARINE... NO MARINE HEADLINES ARE ANTICIPATED THRU THE NEAR AND SHORT TERM PDS WITH SEAS GENLY IN THE 2 TO 4 FT RANGE AND WIND IN THE 10-15 KT RANGE OUTSIDE OF ANY TSRA THAT WILL IMPACT THE AREA LATER TODAY AND TONIGHT. OUTLOOK... SUNDAY NIGHT...NO MARINE HEADLINES ARE ANTICIPATED. MONDAY INTO TUESDAY...SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE IN A STRONG NORTHEASTERLY FLOW. GALE FORCE GUSTS MAY OCCUR FROM MONDAY NIGHT INTO TUESDAY MORNING DEPENDING UPON THE STRENGTH OF A DEVELOPING COASTAL LOW. TUESDAY NIGHT AND WEDNESDAY...WIND SPEEDS ARE FORECAST TO FALL BELOW THE SMALL CRAFT ADVISORY CRITERION. HOWEVER, WAVES ON OUR OCEAN WATERS MAY REMAIN AROUND 5 FEET. WEDNESDAY NIGHT AND THURSDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .TIDES/COASTAL FLOODING... A DEVELOPING NORTHEASTERLY SURFACE FLOW MAY RESULT IN MINOR TIDAL FLOODING ALONG THE NEW JERSEY AND DELAWARE COASTS, ALONG DELAWARE BAY AND ON THE TIDAL DELAWARE RIVER DURING THE MONDAY EVENING HIGH TIDE. THE NORTHEAST FLOW IS EXPECTED TO CONTINUE DURING THE SUBSEQUENT TWO HIGH TIDES ON TUESDAY MORNING AND TUESDAY EVENING AND IT MAY CAUSE ADDITIONAL MINOR TIDAL FLOODING. && .RIP CURRENTS... A STRONG NORTHEASTERLY FLOW WILL CREATE AN INCREASED RISK FOR HAZARDOUS RIP CURRENT ON MONDAY AND TUESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...NIERENBERG SHORT TERM...NIERENBERG LONG TERM...IOVINO AVIATION...IOVINO/NIERENBERG MARINE...IOVINO/NIERENBERG TIDES/COASTAL FLOODING...IOVINO RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 6, 3:38 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT SAT SEP 6 2014 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-101>106- 071945- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 338 PM EDT SAT SEP 6 2014 ...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-NJZ012-013-016>023-026-027-PAZ070-071-071945- NEW CASTLE-KENT-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 338 PM EDT SAT SEP 6 2014 ...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE FROM MONDAY EVENING INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024-025-071945- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 338 PM EDT SAT SEP 6 2014 ...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS AN ENHANCED RISK OF DANGEROUS RIP CURRENTS ON MONDAY AND TUESDAY. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE FROM MONDAY EVENING INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-071945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EDT SAT SEP 6 2014 ...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE FORCE WIND GUSTS ARE POSSIBLE ON MONDAY NIGHT INTO TUESDAY MORNING DEPENDING ON THE DEVELOPMENT AND TRACK OF A COASTAL LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 6, 3:28 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
09/06/2014 M52 MPH BERKS PA ASOS
&&
EVENT NUMBER PHI1400720
GORSESpecial weather statement, Sep 6, 3:32 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT SAT SEP 6 2014
NJZ009-015-PAZ105-106-062030-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-UPPER BUCKS PA-
332 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS...NORTHWESTERN
MERCER AND SOUTHERN HUNTERDON COUNTIES...
AT 329 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBERVILLE...MOVING
EAST AT 10 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR STOCKTON AROUND 340 PM...SERGEANTSVILLE
AROUND 350 PM...SAND BROOK AROUND 400 PM...FLEMINGTON AROUND 420 PM
AND PENNINGTON AROUND 430 PM.
LAT...LON 4056 7473 4051 7477 4051 7479 4045 7476
4030 7479 4035 7513 4053 7511 4061 7472
FORECASTER: SFJSpecial weather statement, Sep 6, 4:45 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT SAT SEP 6 2014
NJZ008>010-012-015-062145-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
445 PM EDT SAT SEP 6 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...NORTHERN
MERCER...NORTHERN MIDDLESEX...SOMERSET AND SOUTHERN MORRIS
COUNTIES...
AT 442 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CLINTON TO HOPEWELL...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND VERY SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR HOPEWELL...GLEN GARDNER...GLEN GARDNER...
AND CLOVERHILL AROUND 450 PM...ANNANDALE...ANNANDALE...HIGH BRIDGE...
AND HIGH BRIDGE AROUND 500 PM...CALIFON AND LEBANON AROUND 510 PM.
LAT...LON 4055 7424 4047 7426 4024 7476 4064 7510
4089 7449 4074 7436 4068 7445 4066 7445
4067 7440 4062 7442 4060 7444 4061 7424
4056 7421
FORECASTER: SFJSpecial weather statement, Sep 6, 4:47 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 PM EDT SAT SEP 6 2014
NJZ013-015-019-020-PAZ106-062145-
LOWER BUCKS PA-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
WESTERN MONMOUTH NJ-
447 PM EDT SAT SEP 6 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BURLINGTON...
NORTHWESTERN OCEAN...SOUTHEASTERN BUCKS...SOUTHEASTERN MERCER AND
SOUTHWESTERN MONMOUTH COUNTIES...
AT 446 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WINDSOR TO BURLINGTON...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR ROOSEVELT AROUND 500 PM...CLARKSBURG AROUND
510 PM...WRIGHTSTOWN AROUND 520 PM...NEW EGYPT AROUND 530 PM...
JACKSONS MILLS AROUND 540 PM AND COUNTRY LAKE ESTATES AROUND 550 PM.
LAT...LON 4012 7414 3992 7449 3992 7452 3990 7460
4004 7499 4005 7497 4007 7498 4027 7462
FORECASTER: SFJSpecial weather statement, Sep 6, 4:56 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EDT SAT SEP 6 2014
DEZ001-MDZ008-NJZ016-PAZ070-102-062200-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-NEW CASTLE DE-SALEM NJ-
456 PM EDT SAT SEP 6 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CECIL...
NORTHERN NEW CASTLE...NORTHWESTERN SALEM...SOUTH CENTRAL CHESTER AND
SOUTHWESTERN DELAWARE COUNTIES...
AT 454 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CONCORDVILLE TO BARKSDALE TO WEST NOTTINGHAM...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR CHELSEA AROUND 510 PM...VILLAGE GREEN-GREEN
RIDGE AROUND 520 PM...EDGEMOOR AROUND 530 PM...WILMINGTON MANOR
AROUND 540 PM...NEW CASTLE AROUND 550 PM AND PENNSVILLE AROUND 600
PM.
LAT...LON 3969 7590 3994 7554 3991 7538 3979 7542
3978 7541 3969 7542 3951 7547 3951 7554
3955 7554 3957 7552 3959 7555 3951 7556
3948 7589 3959 7611 3968 7619
FORECASTER: SFJLocal storm report, Sep 6, 5:03 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
09/06/2014 M52 MPH BERKS PA ASOS
0343 PM TSTM WND DMG UPPER FREDERICK TWP 40.31N 75.51W
09/06/2014 MONTGOMERY PA TRAINED SPOTTER
TREES AND WIRES REPORTED DOWN IN UPPER FREDERICK
TOWNSHIP.
0405 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
09/06/2014 M40 MPH MONMOUTH NJ WEATHER FLOW
&&
EVENT NUMBER PHI1400720 PHI1400721 PHI1400722
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 1:37 PM EDT | Special Weather Statement | PHI | Warren | 53 min |
| Sep 6, 1:46 PM EDT | Special Weather Statement | PHI | Sussex | 59 min |
| Sep 6, 2:58 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Somerset | 4 hr |
| Sep 6, 3:19 PM EDT | Special Weather Statement | PHI | Middlesex | 26 min |
| Sep 6, 3:25 PM EDT | Special Weather Statement | PHI | Mercer | 65 min |
| Sep 6, 3:32 PM EDT | Special Weather Statement | PHI | Hunterdon | 58 min |
| Sep 6, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer | 60 min |
| Sep 6, 4:03 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 57 min |
| Sep 6, 4:19 PM EDT | Special Marine Warning | PHI | 56 min | |
| Sep 6, 4:45 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 60 min |
| Sep 6, 4:47 PM EDT | Special Weather Statement | PHI | Burlington | 58 min |
| Sep 6, 4:52 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 36 min |
| Sep 6, 4:54 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 43 min |
| Sep 6, 4:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| Sep 6, 5:09 PM EDT | Special Marine Warning | PHI | 66 min | |
| Sep 6, 5:31 PM EDT | Special Weather Statement | PHI | Burlington | 59 min |
| Sep 6, 5:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 35 min |
| Sep 6, 6:41 PM EDT | Special Weather Statement | PHI | Salem | 64 min |
| Sep 6, 7:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Sep 6, 7:45 PM EDT | Special Weather Statement | PHI | Cape May | 60 min |
| Sep 6, 2:13 PM EDT | Special Weather Statement | PHI | Chester | 62 min |
| Sep 6, 2:19 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 43 min |
| Sep 6, 2:43 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Sep 6, 3:21 PM EDT | Special Weather Statement | PHI | Berks, Bucks, Lehigh, Montgomery | 54 min |
| Sep 6, 3:51 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Sep 6, 7:36 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 54 min |
| Sep 6, 4:56 PM EDT | Special Weather Statement | PHI | Cecil | 64 min |
| Sep 6, 7:43 PM EDT | Special Weather Statement | PHI | Caroline | 62 min |
Nearby
Special Marine Warnings in New Jersey, 2014Every special marine warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.